Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Survival
Feb 14, 2006

My step- sister is suffering from Aids.Her husband died due the same reason with recurring Hepatitis and Dysentry.Right now she was admitted to a hospital for ten days.It was the third time in last 6 months. She was admitted for symptoms of Fever,Cough,Generalised Tremor,Molluscum Contagiosm.But she has developed periodic Strokes of svere head ache initiated with sweating ,lasting for 5-7 minutes and sub-conciously passing of urine and stools and also occasional vomitting and unconciousness.They are in a small town in Karnatka-INDIA.She is the following drugs at present Tab.Polar S 200 mg 1-0-1 Tab.Septran 2 1-0-1 Tab.Odivir 400mg. 1-0-1 Tab.Polybion 1-1-1 Tab.Sompras 40 mg. 1-0-0 Tab.Valance OD 0-0-1 Cap. Bifilac HP 1-0-1 Syp. Mucodyne tsf 2-0-2 syp.Sucralfil O 2 tsf 2-0-2 Please help us to relieve her from this head ache and if u could tell us the reason of the head ache. We cannot see her bearing this pain .What do you think is approximate expectancy of her life ?

Response from Dr. Horwath

I cannot tell you the cause of these symptoms, but headaches accompanied by sweating, incontinence, vomiting and loss of consciousness, are probably a sign of a severe infection, and may be a sign of an infection involving the central nervous system (such as meningitis or encephalitis).

It is best to ask her doctors about her diagnosis and prognosis. It is also important to ask the doctors to give her an appropriate medication to relieve her pain. I hope that her pain can be relieved, and I also pray that your family may have some comfort .



Previous
So Why Should I Care?
Next
aids

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement